# SDR SWAA2013022213005

- Difficulty date: February 16, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 32,842 hours, 22,476 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: SG95530003
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT UPPER ATTACH ANGLE CRACKED.   TRIMMED DAMAGED AREA PER BOEING DRAWING SG95530003.
